# SDR CA991028027

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E18S-9700
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Washer
- Part number: 8760
- Condition: Cracked
- Location: Exhaust Valve
- Component: 399353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON EXHAUST VALVE GUIDE SPRING RETAINER WASHER CAUSING LOW EXHAUST VALVE.
